# SDR SWAA2023051141460

- Difficulty date: April 26, 2023
- Submitted: May 11, 2023
- Operation: Air carrier
- Aircraft: N293WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36612
- Aircraft time: 50,909 hours, 30,513 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Baffle
- Condition: Damaged
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ZEE CHANNEL REPLACEMENT AT FWD CARGO FLOOR STRUCTURE FOUND BAFFLE WITH TOO MANY HOLES FROM PREVIOUS REPAIR NO LONGER REQUIRED; BETWEEN STA 440 AND STA 460 LBL21<[01] REMOVED DAMAGED BAFFLE AT FWD CARGO COMPT STA 440 AND STA 460 LBL 21 PER REF B737 SRM 51 40 02 0G-0;[02] REMOVED AND REPLACED 1 EA NEW BAFFLE AT FWD CARGO STRUCTURE BETWEEN STA 440 AND STA 460LBL 21 AS PER SRM B-737 SRM 51-40-02 AND DWG# 143A7505.;[03] VERIFIED STEP 2
